# SDR IKBR2021010500018

- Difficulty date: January 5, 2021
- Submitted: January 11, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N737DG
- Make and model: Cessna 172N
- Aircraft serial: 17269333
- Aircraft time: 5,257 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Gasket
- Condition: Leaking
- Location: Fuel Sender
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL LEAK WE INSPECTED THE AIRCRAFT AND FOUND THE FUEL SENDER LEAKING AROUND GASKET AND AND THRU CENTER STUD INSTALLED NEW FUEL SENDER AND GASKETS.
